# SDR AALA2009040700001

- Difficulty date: April 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 47,223 hours, 22,733 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD     ON LANDING AFT CARGO FIRE LIGHT ILLUMINATED. LANDED ORD WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED SHORTED CONNECTOR PLUG.     SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
